Its not permanent: I got it last week in the hot weather. Murad Resurgence dries out your whole body so yknow arms and all.I'd make an appointment with the GP and get him to give you either like a moisturising lotion or an eczema cream. Try fucibet as thats the strongest and works quickest but eumovate and betnovate are good too.I'd reconsider stopping; just moisturise it in the meantime and stop being a girl lol..
Lol I feel better! I thought I was the only 1 lol, it's actually gross! thnks 4 the advice, il try those and I'm due 2 see my derm soon, so il show her then! thnk yooou..
I got one on top of my hand, just hit it up with moisturizer at night or whenever you can...
Lots of moisturizer/lotion and water intake should fix ya right up. If it gets to the point where it's bothering your daily life then definitely let your derm know...
It happened to me as well my derm said it was a normal side effect of Murad Resurgence cuz of the dryness that the drug causes and it was only temporary. I put aquaphor on it and it went away but it still pops up every once in a while and I have only been on Murad Resurgence for 6weeks. Don't worry just stay hydrated and moisturized and yopu'll be fine. These dry areas are our bodies way of saying "helped i'm parched"..
Yeah I have like patches on my arms from Murad Resurgence it's annoyin but I moisturize it soo I hope it will go away soon nd for all of us in here..
I've had these for years, I seem to get them every summer. But as soon as I started taking Murad Resurgence, they came back. So I started using my secret remedy and they are almost completely gone...You're going to be amazed at how simple this is: use head & shoulders! I swear it works... Just lather it up on your arms in the shower & rinse. Do this every day & apply aquaphor or palmers cocoa butter, or anything highly moisturizing and it'll help wonders.http://i462.photobucket.com/albums/qq344/s...ne/09519arm.jpg here's a pic of what my arms look like, but you can't really see it god on cameraGood luck!Steph..
Thnks guys 4 the advice!!!! it has moved 2 my other arm now and flaking and stinging now ughh I hate it!! my shoulders are really dry too, I stopped takin roMurad Resurgence 4 a day or 2 but going 2 start again 2day, scared me so much tht it would be permanant!..
Hi Lydzxxx,Dont stop your Murad Resurgence because of this .Its a good sign that it's working.I am into my 4th month now and I'm constintly getting it on and off.I get it on the tops of my arms,inside my arms by the wrists and sometimes even a little on my legs.I notice I get it when I'm hot, after the gym or when it's been warm outside.Its notmal though, dont panic.I use Cetraben, it's amazing.Twice a day, went in a couple of days.Good Luckxx..
I have also dry patches behind my knees..they are okay, as long as I don't scratch them.Never scratch these patches as Murad Resurgence thins your skin, and it will swell like crazy (mine did..)what I did was to use Cetaphil, and apply to the affected skin WITHOUT WATER and leave it there.. It works 100% of the time for me..
When showering use warm or cool water. Hot water increases irritation. Slather on some Aquaphor in a thin film over both arms, back, shoulders, legs. That will help soothe the irritated skin. If you don't have Aquaphor, petroleum jelly will work fine. Use it at least twice a day and definitely after each shower before even drying off.If they're actual welts you might need to check into what might be causing the reaction besides the Murad Resurgence therapy.
If it's available over the counter and if you're not allergic to it, that is...
Drink more water, pile on the moisturizer, and don't use cheap stuff...
Thanks everybody!!! I see results already! still dry but not as many circle things and it flaking away,itchy tho! been drinking a lot of water and have continued tablets, 2 months 2 go! XXXX..